# SDR ASAA2023022342461

- Difficulty date: February 23, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 70,958 hours, 36,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Track
- Part number: 146A7501
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H CARGO TRACK HAS CORROSION AT STA 847 AT NUTPLATE HOLE. GROUNDED - YES. REPAIRED AFT PIT L/H CARGO TRACK AT STA 847 IAW B737-700 SRM 53-00-53-2R-3.W= 1" O= .070" R= .041" L= 1" D= .029.
